# SDR ASAA0955923

- Difficulty date: May 12, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 13,716 hours, 4,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN COCKPIT INOP.  REPLACED M1675, OPS CHECK GOOD MM REF 33 51 06.
